# SDR SWIA2020031049119

- Difficulty date: January 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH FLOORBEAM POSSIBLE CRACK AT FS280. FLAGGED   (C-CHECK) RO 3/6/2020   REMOVED AND INSTALLED NEW LH FLOORBEAM AT FS 280 REF. CRJ 900 SRM. COMPLIED WITH TASK CARD.
